# SDR BSAA030231

- Difficulty date: February 5, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710B
- Aircraft time: 340,853 hours, 33,781 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Indicator
- Part number: 06650012704
- Condition: Failed
- Location: Tcas
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VSI FAILED DURING DESCENT.  CREW LANDED WITH NO FURTHER INCIDENT AFTER DECLARING EMERGENCY.  REPLACED VSI/TCAS INDICATOR, SYSTEM TEST GOOD.
